MathSciNet Relay Station
MathSciNet bibliographic data
MR717843 (84j:93101) 93E15
Barmish, B. R. Stabilization of uncertain systems via linear control. IEEE Trans. Automat. Control 28 (1983), no. 8, 848–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement